Contac Non Drowsy Dual Relief Tablets - 18 tablets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Offer

Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Contac Non Drowsy Dual Relief Tablets provide relief from the symptoms of colds and flu, including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.

How to Use

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE

For oral use.

Adults, including the elderly and children 12 years and over:

Two tablets every four hours as required.

Do not take more frequently than every four hours

Do not take more than six tablets in any 24 hour period.

Do not give to children under 12 years old.

Hazards and Cautions

WARNING: Do not exceed the stated dose.

Do not take

  • With any other product for the relief of colds, congestion or hay fever.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Consult your doctor

  • Before taking this medicine. If you are under the care of your doctor or receiving prescribed medicines or are pregnant or breastfeeding.
  • If symptoms persist or worsen

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Do not store above 25°C

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults, including the elderly and children 12 years and over.

Always read the label


Patient information leaflet

Order today, collect in store tomorrow

You can now order even later from our wide range of products, and collect from 2300 stores the very next day.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Contac Non Drowsy Dual Relief Tablets - 18 tablets

2433001

0.0 out of 0 based on 0 user reviews Cold & flu medicines

£4.99 or 499 points

18 TAB £0.28 per 1TAB

4.99

Contac Non Drowsy Dual Relief Tablets clears nasal and sinus congestion, relieves headache and pain. Each tablet contains the active ingredients Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults, including the elderly and children 12 years and over.

Always read the label

Active ingredients

Paracetamol ,Pseudoephedrine Hydrochloride

Collect 16 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan